A Case of Monotone Ratio Growth for Quadratic-Like Mappings

Volume 52 / 2004

Waldemar Pałuba Bulletin Polish Acad. Sci. Math. 52 (2004), 381-393 MSC: Primary 37D05. DOI: 10.4064/ba52-4-4

Abstract

This is a study of the monotone (in parameter) behavior of the ratios of the consecutive intervals in the nested family of intervals delimited by the itinerary of a critical point. We consider a one-parameter power-law family of mappings of the form $f_a=-|x|^{\alpha}+a$. Here we treat the dynamically simplest situation, before the critical point itself becomes strongly attracting; this corresponds to the kneading sequence $RRR\ldots, $ or—in the quadratic family—to the parameters $c\in [-1,0]$ in the Mandelbrot set. We allow the exponent $\alpha$ to be an arbitrary real number greater than 1.

Authors

  • Waldemar PałubaInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image